# SDR AALA2009013100417

- Difficulty date: January 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY EXIT MARKER LIGHT FORWARD OF RIGHT NUMBER ONE DOOR IS BROKEN.  REPLACED THE LAMP AT EMERGENCY EXIT MARKER FORWARD OF RIGHT NUMBER ONE DOOR.
